Tolerances and convexity. (English) Zbl 0407.06002


06B10 Lattice ideals, congruence relations
06A12 Semilattices
08A30 Subalgebras, congruence relations
08A05 Structure theory of algebraic structures
Full Text: EuDML


[1] I. Chajda J. Duda: Blocks of binary relations. Acta Math. Acad. Sci. Hungar. · Zbl 0446.08002
[2] I. Chajda J. Niederle B. Zelinka: On existence conditions for compatible tolerances. Czech. Math. J. 26 (1976), 304-311. · Zbl 0333.08006
[3] I. Chajda B. Zelinka: Lattices of tolerances. Časop. pěst. mat. 102 (1977), 10-24. · Zbl 0354.08011
[4] J. Duda I. Chajda B. Zelinka: On the structure of compatible relations. Czech. Math. J.
[5] G. Grätzer: Universal Algebra. New York 1968. · Zbl 0182.34201
[6] G. Szász: Introduction to Lattice Theory. Budapest 1963.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.